Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 195, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 6:59 PM CDT for Blue Earth County, Minnesota. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 21, 2007, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Blue Earth County, MN
The radar
The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:32 PM CDT | HAIL 0.88 | 2 N Lake Crystal, MN | |
| Jun 21, 7:37 PM CDT | HAIL 1 | 5 W Lake Crystal, MN | |
| Jun 21, 7:38 PM CDT | HAIL 1 | 1 Nw Lake Crystal, MN | |
| Jun 21, 7:39 PM CDT | HAIL 1 | 2 Sw Lake Crystal, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 212359 SVRMPX MNC013-220100- /O.NEW.KMPX.SV.W.0195.070621T2359Z-070622T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 659 PM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 800 PM CDT * AT 659 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING BASE BALL SIZE HAIL. THIS STORM WAS LOCATED 17 MILES NORTHWEST OF LAKE CRYSTAL...OR ABOUT OVER NEW ULM...AND MOVING SOUTHEAST AT 30 MPH. HAIL OF NICKEL SIZE WAS REPORTED AT 659 PM CDT IN NEW ULM WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE CRYSTAL... MAPLETON... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4417 9410 4425 9437 4385 9436 4386 9386 $$
3 follow-up statements
000 WWUS53 KMPX 220030 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 730 PM CDT THU JUN 21 2007 MNC013-220100- /O.CON.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/ BLUE EARTH MN- 730 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR BLUE EARTH COUNTY... AT 728 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING BASE BALL SIZE HAIL AND 60 MPH WINDS. THIS STORM WAS LOCATED 4 MILES WEST OF LAKE CRYSTAL...AND MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE VERNON CENTER...MAPLETON... LAKE CRYSTAL...GOOD THUNDER AND AMBOY. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4419 9419 4415 9436 4385 9436 4386 9386 $$
000 WWUS53 KMPX 220040 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 740 PM CDT THU JUN 21 2007 MNC013-220100- /O.CON.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/ BLUE EARTH MN- 740 PM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR BLUE EARTH COUNTY... AT 737 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING BASE BALL SIZE HAIL AND 60 MPH WINDS. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF LAKE CRYSTAL...OR ABOUT OVER LAKE CRYSTAL...AND MOVING SOUTH AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL IN NICOLLET COUNTY. MULTIPLE REPORTS OF QUARTER SIZE HAIL HAVE BEEN RECEIVED NEAR LAKE CRYSTAL. OTHER LOCATIONS IN THE WARNING INCLUDE VERNON CENTER...LAKE CRYSTAL AND AMBOY. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4413 9419 4411 9436 4385 9436 4386 9403 $$
000 WWUS53 KMPX 220058 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 758 PM CDT THU JUN 21 2007 MNC013-220108- /O.EXP.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/ BLUE EARTH MN- 758 PM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BLUE EARTH COUNTY EXPIRES AT 800 PM CDT... STORMS HAVE WEAKENED BELOW SEVERE LIMITS. HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR POSSIBLE ADDITIONAL WARNINGS. LAT...LON 4413 9419 4411 9436 4385 9436 4386 9403 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:22 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 21, 6:22 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 622 PM CDT THU JUN 21 2007 .UPDATE...FOR STORM TRENDS THROUGH TONIGHT CURRENT RADAR LOOP SHOWING ACTIVITY DECREASING AERIAL COVERAGE AND OVERALL POTENCY...HOWEVER THIS MAY BE TEMPORARY FOR A FEW HOURS. SYNOPTIC BOUNDARY LAID OUT OVER SOUTHERN AND SOUTHWEST MN WITH POOLING OF HIGH TDS AND INSTABILITY TRIGGERED THUNDERSTORMS AS EXPECTED. PRIMARY MODE HAS BEEN ELEVATED SUPERCELLS ONCE AGAIN...WITH THE STRONGEST HAVING BEEN TOWARDS THE INTERSTATE 90 CORRIDOR. THIS AREA...ALONG WITH SOUTHWEST MINNESOTA /ALONG AND SOUTH OF THE MINNESOTA RIVER VALLEY/ SHOULD REMAIN THE MOST FAVORABLE INTO THE EVENING. VISIBLE SATELLITE HAS SHOWN CLEARING IN PARTS OF SOUTHWEST MN WITH CUMULIFORM DEVELOPMENT. THE WOOD LAKE MN PROFILER HAD SHOWN INCREASING HELICITY HELPING TO SUPPORT ROTATING THUNDERSTORMS WITHIN THAT AREA...BUT HAS SINCE BACKED OFF. THUNDERSTORMS ARE STILL BATTLING CIN WHICH WILL BE INCREASING AND ALSO NOT THE GREATEST 0-1 AND 0-3KM SHEAR VALUES. ACTIVITY FURTHER TO THE NORTHEAST OF THIS...BACK TOWARDS BUT LIKELY NOT ALL THE WAY TO THE TWIN CITIES...SHOULD BE COMPLETELY ELEVATED WITH HAIL BEING THE PRIMARY THREAT. THE LOCAL WRFARW MODEL SHOWS ACTIVITY RESURGING FROM LATE EVENING INTO THE OVERNIGHT ACROSS SOUTHWEST MINNESOTA...ASSOCIATED WITH SHORTWAVE MOVING EASTWARD FROM WESTERN SD. THIS ACTIVITY WILL MORE THAN LIKELY PRESENT A HAIL AND HEAVY RAIN THREAT IF IT INDEED DOES EVOLVE. && .PREV DISCUSSION... THE NEAR TERM FORECAST CHALLENGE OVER THE NEXT TWO DAYS ARE SEVERE WEATHER THREAT TONIGHT AND FRIDAY AND THE POTENTIAL FOR EXCESSIVE RAINFALL OVER THE SOUTHERN TIER COUNTIES OF OUR CWA. WEAK FRONTAL BOUNDARY OVER SOUTHWEST MN...NORTHEAST IOWA NEAR LOWER LAKE MICHIGAN...WILL BE THE MAIN FOCUS FOR CONVECTION TONIGHT AND FRIDAY WITH THE MAIN AREA OF CONCERN OVER EXTREME SOUTH CENTRAL MN. THE FRONT IS FORECAST TO MEANDER OVER THE UPPER MIDWEST THROUGH FRIDAY THEN LIFT WELL NORTH AS A WARM FRONT OVER THE REST OF WEEKEND. THIS AFTERNOON...SFC DEWPOINTS HAVE POOLED IN THE UPPER 60S AND LOWER 70S ALONG AND NEAR THE FRONTAL BOUNDARY. THE LATEST SATELLITE IMAGERY SHOWED SEVERAL CLUSTER OF CELLS HAD DEVELOPED ALONG THE IOWA/MINNESOTA BORDER. THE CONCERN...IS FOR LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. TRAINING OF TSRA OR STORM BACKBUILDING OVR EXTREME SOUTH CENTRAL AND SOUTHWEST MN OVERNIGHT. WEAK MID LEVEL TROUGH AS DEPICTED IN THE 700 MB PROGS WILL SLOWLY ADVANCE EAST OVER THE UPPER MIDWEST. ANOTHER ROUND OF HEAVY RAINS IS LIKELY OVER SOUTHWEST AND SOUTH CENTRAL MN ON FRIDAY AND FRIDAY NIGHT. UPPER LEVEL HEIGHTS BUILD OVER THE UPPER MIDWEST OVER THE WEEKEND. LONG MAX TEMPS EXPECTED TO WARM INTO THE UPPER 80S TO MIDDLE 90S BY SUNDAY. AIRMASS SHOULD BE WELL CAPPED SUNDAY INTO TUESDAY. && .AVIATION.../18Z TAF CYCLE/ SHRA/TS WILL CONTINUE DEVELOPING ALONG/NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTHERN MN THIS AFTERNOON AND EVENING. EXPECT MAIN IMPACT TO BE RWF TO MSP AND SOUTH...BETWEEN 21Z AND 02Z. E/SE SFC WINDS AROUND 10-15 MPH WILL PREVAIL DURING PERIOD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 522 AM CDT THU JUN 21 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 221030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 522 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA. THE GREATEST THREAT WILL BE ALONG AND SOUTH A LINE FROM MONTEVIDEO THROUGH HUTCHINSON TO THE SOUTHERN TWIN CITIES METROPOLITAN AREA. EXCESSIVE RAINFALL MAY OCCUR TONIGHT WITH SOME OF THE STORMS FROM MONTEVIDEO THROUGH REDWOOD FALLS TO ALBERT LEA ON SOUTHWARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE STILL POSSIBLE ON FRIDAY ACROSS PARTS OF SOUTHERN MINNESOTA. THE GREATEST THREAT AT THIS TIME APPEARS TO BE ALONG AND SOUTH OF A LINE FROM GRANITE FALLS TO OWATONNA. LARGE HAIL...DAMAGING WINDS AND EXCESSIVE RAINFALL MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED. RAH
In the hours before
Local storm report, Jun 21, 5:15 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 3 N BLUE EARTH 43.68N 94.10W
06/21/2007 E1.50 INCH FARIBAULT MN TRAINED SPOTTER
&&
ELNLocal storm report, Jun 21, 5:16 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 N WINNEBAGO 43.84N 94.17W
06/21/2007 E1.75 INCH FARIBAULT MN LAW ENFORCEMENT
NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
WINDOW.
&&
ELNLocal storm report, Jun 21, 5:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 4 SSW HUTCHINSON 44.84N 94.41W
06/21/2007 E0.75 INCH MCLEOD MN AMATEUR RADIO
&&
ELNLocal storm report, Jun 21, 5:32 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AMBOY 43.89N 94.16W
06/21/2007 E1.75 INCH BLUE EARTH MN CO-OP OBSERVER
&&
ELNLocal storm report, Jun 21, 5:42 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 10 NW LAKE CRYSTAL 44.21N 94.36W
06/21/2007 E1.00 INCH BLUE EARTH MN TRAINED SPOTTER
0405 PM HAIL BRICELYN 43.56N 93.81W
06/21/2007 E0.88 INCH FARIBAULT MN AMATEUR RADIO
0428 PM HAIL 3 W GOOD THUNDER 44.01N 94.13W
06/21/2007 E0.88 INCH BLUE EARTH MN LAW ENFORCEMENT
ON COUNTY ROAD 13
0435 PM HAIL AMBOY 43.89N 94.16W
06/21/2007 E1.75 INCH BLUE EARTH MN CO-OP OBSERVER
0450 PM HAIL 5 N WINNEBAGO 43.84N 94.17W
06/21/2007 E1.75 INCH FARIBAULT MN LAW ENFORCEMENT
NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
WINDOW.
0452 PM HAIL 3 E GLENVILLE 43.57N 93.22W
06/21/2007 E0.75 INCH FREEBORN MN FIRE DEPT/RESCUE
INTERSECTION OF COUNTY ROADS 25 AND 13
0506 PM HAIL 3 N BLUE EARTH 43.68N 94.10W
06/21/2007 E1.50 INCH FARIBAULT MN TRAINED SPOTTER
0515 PM HAIL BELLE PLAINE 44.62N 93.76W
06/21/2007 E0.75 INCH SCOTT MN TRAINED SPOTTER
0527 PM HAIL 4 SSW HUTCHINSON 44.84N 94.41W
06/21/2007 E0.75 INCH MCLEOD MN AMATEUR RADIO
&&
ELNLocal storm report, Jun 21, 6:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BUFFALO LAKE 44.74N 94.62W
06/21/2007 E0.88 INCH RENVILLE MN TRAINED SPOTTER
&&
ELNThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 49 min |
| Jun 20, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 58 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 48 min |
| Jun 20, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 55 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 38 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 50 min |
| Jun 20, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 48 min |
| Jun 20, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 36 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 53 min |
| Jun 20, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 59 min |
| Jun 20, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 63 min |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 55 min |
| Jun 20, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 55 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 32 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey | 24 min |
| Jun 20, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 33 min |
| Jun 20, 10:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 23 min |
| Jun 20, 10:08 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 37 min |
| Jun 20, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 43 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 44 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 47 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 46 min |
| Jun 20, 10:34 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 56 min |
| Jun 20, 11:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 40 min |
| Jun 20, 11:22 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 38 min |
| Jun 20, 11:32 PM CDT | Tornado Warning | MPX | Freeborn | 43 min |
| Jun 21, 12:49 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 41 min |
| Jun 21, 1:02 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 28 min |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 66 min |
| Jun 21, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 48 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | MPX | Dakota | 28 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 32 min |
| Jun 21, 3:29 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 18 min |
| Jun 21, 3:35 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Waseca | 40 min |
| Jun 21, 4:12 AM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 48 min |
| Jun 21, 5:46 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 44 min |
| Jun 21, 3:15 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 60 min |
| Jun 21, 3:24 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 66 min |
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 18 min |
| Jun 21, 4:05 PM CDT | Tornado Warning | MPX | Blue Earth | 25 min |
| Jun 21, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 37 min |
| Jun 21, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 63 min |
| Jun 21, 4:29 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault | 46 min |
| Jun 21, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 66 min |
| Jun 21, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 39 min |
| Jun 21, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 30 min |
| Jun 21, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 30 min |
| Jun 21, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 23 min |
| Jun 21, 5:33 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 25 min |
| Jun 21, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 53 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 60 min |
| Jun 21, 6:38 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 43 min |
| Jun 21, 6:46 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 29 min |
| Jun 21, 6:50 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 25 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.